# SDR GTIA021098

- Difficulty date: September 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT STATION 1322-1338 L23R, LONGERON SPLICE IS CORRODED.  REMOVED LONGERON SPLICE.  DRILLED AND LOCATED NEW LONGERON SPLICE.  INSTALLED NEW LONGERON SPLICE.  (M)
